# SDR IPXA2019111849118

- Difficulty date: November 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 19,302 hours, 6,759 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A*** ATB *** PRESSURIZATION LEAK FROM COCKPIT DOOR LOUD HISS UPON VISUAL INSPECTION DAY LIGHT SEAN MIDPOINT BOTTOM OF DOOR.REINSTALLED LOWER SECTION OF DOOR SEAL PER AMM 52-09-01-424-019.
